Does the Contraceptive Pill Cause Hair Loss?

Spread the love

A number of women wonder if they may be at risk for hair loss after taking the contraceptive pill. There are a number of factors that can affect the way the pill makes you feel, and it is important to understand these factors before making any decisions to use contraceptives. When the pill makes you feel anxious or irritable, it will likely have an effect on the way your hair grows.

Image credit

If you find that you are having mood swings or that you have more vaginal dryness than usual, you are at a higher risk for hair loss. This can result in you losing all your remaining hair as well as having less hair around the pelvic area. Less egg production in the ovaries being released means that you will not ovulate, which in turn means that you won’t experience a full month of menstrual period.

Image credit

Hair loss caused by hormones can also occur from women who take the pill to regulate cholesterol levels in their body. This medication is used to treat high blood pressure as well as to regulate cholesterol. It is important to remember that a number of medications can affect how your body works. If you have any questions as to whether one of these medications may be the reason for the loss of your hair, speak with your doctor. He or she can run tests to confirm a diagnosis and guide you toward finding a solution. Should hair loss occur there is always the option of contacting this Scalp Micropigmentation London based operation.